# SDR USAA070288

- Difficulty date: April 18, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1156
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION TIE STRAP AT STA 1156 S5R TO S12R.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 51-20-01; CORROSION TASK C53-701-01; LEVEL 2   DEFECT SIZE: 1/2".
